| Model Number |
M00584390 |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block d4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf device code a1802 captures the reportable event of foreign material present in the packaging of the device.
Event or Problem Description
It was reported to boston scientific corporation (bsc) that an autotome pro rx 39 was prepared for use in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the preparation, the device was inspected prior to use, and they saw a hair inside the unopened package.The procedure was completed with a second autotome pro rx 39.There were no patient complications reported as a result of this event.